# SDR UALA2012031901773

- Difficulty date: March 17, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 49,525 hours, 13,266 cycles
- Engine: Pwa PW4056
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 420630
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK WITH LA3260, FOUND EEC ALTERNATOR WIRING HARNESS W3P1 CHAFED, DAMAGE 40 PERCENT, AND INTERMITTANT SHORTED TO NR 1 ENGINE CASE.  NEED TO REPLACE W3P1 HARNESS.  DOUBLE CHECKED W5P6 EEC ALTERNATOR WIRING HARNESS OKAY.  REPLACED EEC HARNESS ASSEMBLY W3 (W3P1). (PCN 585-5200).
